Home > Research > Publications & Outputs > 105.09 Monotonic ratios of functions

Electronic data

  • monratfgaz

    Rights statement: https://www.cambridge.org/core/journals/mathematical-gazette/article/10509-monotonic-ratios-of-functions/89C32AA76F70B81ABE953CB018781746 The final, definitive version of this article has been published in the Journal, The Mathematical Gazette, 109 (562), pp 129-134 2021, © The Mathematical Association 2021

    Accepted author manuscript, 125 KB, PDF document

    Available under license: CC BY-NC: Creative Commons Attribution-NonCommercial 4.0 International License

Links

Text available via DOI:

View graph of relations

105.09 Monotonic ratios of functions

Research output: Contribution to journalJournal articlepeer-review

Published
<mark>Journal publication date</mark>31/03/2021
<mark>Journal</mark>Mathematical Gazette
Issue number562
Volume105
Number of pages6
Pages (from-to)129-134
Publication StatusPublished
Early online date17/02/21
<mark>Original language</mark>English

Bibliographic note

https://www.cambridge.org/core/journals/mathematical-gazette/article/10509-monotonic-ratios-of-functions/89C32AA76F70B81ABE953CB018781746 The final, definitive version of this article has been published in the Journal, The Mathematical Gazette, 109 (562), pp 129-134 2021, © The Mathematical Association 2021